RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1966, Volume 2, Number 9, Pages 1214–1227 (Mi de573)  

An inequality for functions of weight-classes and boundary value problems with a strong degeneracy on the boundary consisting of a curve and a point

Yu. D. Salmanov

Institute of Applied Mathematics and Mechanics AS of AzSSR

Full text: PDF file (1423 kB)

Bibliographic databases:
UDC: 517.946.9:513.881
Received: 05.04.1965

Citation: Yu. D. Salmanov, “An inequality for functions of weight-classes and boundary value problems with a strong degeneracy on the boundary consisting of a curve and a point”, Differ. Uravn., 2:9 (1966), 1214–1227

Citation in format AMSBIB
\Bibitem{Sal66}
\by Yu.~D.~Salmanov
\paper An inequality for functions of weight-classes and boundary value problems with a strong degeneracy on the boundary consisting of a curve and a point
\jour Differ. Uravn.
\yr 1966
\vol 2
\issue 9
\pages 1214--1227
\mathnet{http://mi.mathnet.ru/de573}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=201795}
\zmath{https://zbmath.org/?q=an:0149.06102}


Linking options:
  • http://mi.mathnet.ru/eng/de573
  • http://mi.mathnet.ru/eng/de/v2/i9/p1214

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:31
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019